Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 823863, 11 pages
http://dx.doi.org/10.1155/2013/823863
Research Article

The Complex Network Synchronization via Chaos Control Nodes

1School of Mathematics and Information Science and School of Physics and Electromechanical Engineering, Shaoguan University, Shaoguan, Guangdong 512005, China
2Department of Mathematics and Computational Science, Sun Yat-sen University, Guangzhou, 510275, China

Received 21 July 2012; Accepted 4 February 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 Yin Li and Chun-long Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yin Li and Chun-long Zheng, “The Complex Network Synchronization via Chaos Control Nodes,” Journal of Applied Mathematics, vol. 2013, Article ID 823863, 11 pages, 2013. https://doi.org/10.1155/2013/823863.